Has it been too long to experience any of these symptoms since she stopped taking it?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... month ago. I notice my left arm and hand trembling and hand shaking. Is this part of the decrease in the meds?
3 answers • 12 Nov 2010
How long should it take to wean off the medication as I want to do it properly? I was taking 125mg twice a day, am now down to once a day after 12 ...
1 answer • 3 Jan 2011
I have found on several sites that primidone can cause bone weakness. I have been on primidone for 6
... months, i was up to a dose of 250 mg twice daily for my essential tremor. my doctor has now halved the dose and will continue to reduce it until ...
0 answers • 5 Apr 2011
My grandfather and father had tremors, however, they were never diagnosed. They just called it "The Palsy". When I was 15 I noticed (along ...
2 answers • 26 Nov 2011
... with small head shakes. This is about the same time I switched from Armour thyroid to Synthyroid. A neurologist has labeled it Essential Tremors, ...
1 answer • 3 Feb 2012